MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2011

[Exfoliative dermatitis as a side effect of intravenous immunoglobulin treatment].

Markvardsen Lars Høj, Jakobsen Johannes

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Three patients with immune-mediated polyneuropathies developed rash, eczema, whole body scaling, vesicles in hands and loss of hair a few days after infusion of large doses of intravenous immunoglobulin (IVIG). The condition was diagnosed as exfoliative dermatitis. Two out of three patients were afterwards treated with low doses of IVIG slowly increased over a year given under the protection of oral steroids. Our findings indicate that exfoliative dermatitis can be provoked by IVIG treatment, and that the treatment can be reinstalled by slowly increasing the IVIG dose under steroid cover.

Для цитирования: Markvardsen Lars Høj, Jakobsen Johannes. [Exfoliative dermatitis as a side effect of intravenous immunoglobulin treatment].. Ugeskrift for laeger. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.